# SDR 2008FA0000340

- Difficulty date: May 12, 2008
- Submitted: July 1, 2008
- Operation: General aviation
- Aircraft: N900KE
- Make and model: Amd FALCON50MYST
- Aircraft serial: 052
- Aircraft time: 9,497 hours, 5,659 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: C239251103
- Part serial: U22
- Condition: Malfunctioned
- Location: Malf
- Part time: 9,497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE LANDING GEAR GRAVITY EXTENSION CHECK (MP32-470) DURING THE (B) INSPECTION IT WAS DISCOVERED BOTH MAIN LANDING GEAR ACTUATORS WOULD EXTEND PARTIALLY (APPROXIMATELY 30 PERCENT OF NORMAL TRAVEL) AND STOP. FURTHER TROUBLESHOOTING REVEALED IT TOOK EXTREME PRESSURE TO MOVE THE ACTUATORS TO THE DOWN AND LOCKED POSITION. THE ACTUATORS NORMALLY FREE-FALL TO THE EXTENDED POSITION AND NEED TO BE PULLED INTO THE DOWN AND LOCKED POSITION. BOTH ACTUATOR WERE REPLACED WITH OVERHAULED ACTUATORS. THE FAULTY ACTUATORS WERE SENT TO THE MFG REPAIR FACILITY FOR TEARDOWN AND EVALUATION. THE ACTUATOR PART AND SERIAL NUMBER ARE AS FOLLOWS: LT ACTUATOR/ PN C23925-1103, SN U22, RT ACTUATOR/ PN C23926-1103.
